Queues with the dropping function and general service time
Andrzej Chydzinski and
Blazej Adamczyk
PLOS ONE, 2019, vol. 14, issue 7, 1-21
Abstract:
We present an analysis of queueing systems with the dropping function, infinite buffer and general distribution of the service time. Firstly, a stability condition, more general than the well-known ρ
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
https://journals.plos.org/plosone/article?id=10.1371/journal.pone.0219444 (text/html)
https://journals.plos.org/plosone/article/file?id= ... 19444&type=printable (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:plo:pone00:0219444
DOI: 10.1371/journal.pone.0219444
Access Statistics for this article
More articles in PLOS ONE from Public Library of Science
Bibliographic data for series maintained by plosone ().